Editorial Policies ISSN: 0793-1786

Section Policies


Checked Open Submissions Checked Indexed Checked Peer Reviewed

Open Access Policy

This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.


Instruction to contributors

Functional Differential Equations (FDE) is devoted to the publication of high quality mathematical papers in the area of functional differential equations. Emphasis will be placed on important developments in abstract and applied FDE involving Boundary Value Problems, Stability Theory, Oscillation Theory, Variational Problems, Optimization Theory and Control Theory. Papers on Functional Differential Equations with Impulses, Integral Equations, some related questions. Partial Differential Equations, Ordinary Differential Equations and Difference Equations are also welcome by the journal. FDE will also support the publication of serious, comprehensive and authoritative survey articles aiming at informing our readers of the recent developments as well as the historical background of the relevant subjects.

Authors are invited to submit three hard copies of their manuscript + the file by e-mail to the editors-in-chief, at the addresses below, or to any other member of the editorial board whose field is the closest to that of the paper. To defray the cost of mailing, manuscripts submitted for publication will not be returned to the authors.

Enclose a separate page giving the complete preferred mailing address of the contact author for correspondence. Please include a telephone number, fax number and e-mail address.

The refereeing is done by anonymous reviewers.

All papers should be written in English, using LaTeX. Please avoid any nonstandard complicated definitions. For simplifying the reviewing process we request to send the file of the paper by e-mail. Please avoid partition it to several files.

After the authors' names and their full addresses, it is desirable to include an ABSTRACT which should not exceed 200 words. The authors should also include Key words (at most two lines) as well as the most recent AMS(MOS) Subject Classifications. Footnotes may be included in the first page about supporting grants, presentations, etc. Footnotes on pages other than the first should be avoided. The width and the height of the final submitted version of the paper should be exactly 13.7 cm and 20.7 cm respectively. Formulas should be numerated from the left. Figures, pictures and other illustrations should be kept to a minimum, and should be produced on materials which are suitable for immediate reproduction via the camera-ready process. References should appear in a separate bibliography at the end of the paper in alphabetical order.

References should be complete, in the style of the following examples:

(book) N.V. Azbelev, V.P. Maksimov and L.F. Rakhmatullina, Introduction to the theory of functional differential equations, Nauka, Moscow, 1991.

(journal) G. Ladas, G. Philos and Y.G. Sficas, Sharp conditions for the oscillation of delay difference equation, Journal of Applied Mathematics and Simulations, 2 (1989), 101-111.

(conference proceedings) L.M. Erbe and B.G. Zhang, Oscillation of discrete analogues of delay equations, Proceedings of the International Conference on Theory and Applications of Differential Equations, Ohio University, USA, March 1988, 3-5.

To prepare the paper in accordance with the style of of the journal please download style files by URL:

PDF Format: Sample.pdf

TEX Format: Sample.tex


Guide author: Authors.pdf


Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786